Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Corrections to the paper: On a class of singular integral equations occurring in physics


Author: H. P. Thielman
Journal: Quart. Appl. Math. 7 (1949), 347-347
DOI: https://doi.org/10.1090/qam/99988
Original Article: Quart. Appl. Math. 6 (1949), 443-448.
MathSciNet review: QAM99988
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99988
Article copyright: © Copyright 1949 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website